Save up
£0.35
-10%
Beecham's Flu Plus Caplets 16 pack

from £3.00 (£0.19 / 1×)

Notify me about discounts


Asda £3.00
Long-term average £3.35
Tesco £3.85

Description

Flu Plus Caplets ParacetamolPhenylephrineCaffeineWhat are they for?Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness.Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & painsIngredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigueIngredients: Phenylephrine Hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses For sore throat, blocked nose, aches & pains, headache and fever Non-drowsy